Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 243, NWS Raleigh, NC

June 12, 2006Sampson County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 12, 2006, 3:49 PM EDT for Sampson County, North Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2006, 3:49 PM EDT (19:49 UTC)
Expired
Jun 12, 2006, 4:15 PM EDT
In force
26 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Sampson County, NC

The radar

The Raleigh/Durham radar (KRAX), 80 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:25 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 7.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2006-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2006-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1211 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 121949
SVRRAH
NCC163-122015-
/O.NEW.KRAH.SV.W.0243.060612T1949Z-060612T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
349 PM EDT MON JUN 12 2006

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SAMPSON COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 415 PM EDT

* AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER ROSEBORO...OR ABOUT 16 MILES WEST OF
  CLINTON...MOVING EAST AT 25 MPH. NICKEL SIZED HAIL AND WINDS IN
  EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CLINTON...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3490 7853 3498 7864 3501 7864 3505 7839
      3508 7829 3508 7824 3487 7821 3486 7823
      3486 7835 3484 7849

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:45 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 12, 2:45 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
245 PM EDT MON JUN 12 2006

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
EAST-WEST FRONTAL BOUNDARY ACROSS NORTHERN TIER OF CWA WILL
GRADUALLY SAG SOUTH THROUGH THE AREA TONIGHT. THIS WILL BE THE MAIN
FOCUS FOR CONVECTION...ALONG WITH OUTFLOW BOUNDARIES AND MID LEVEL
TROUGH ROTATING SOUTHEAST ACROSS THE AREA THE REMAINDER OF THE
AFTERNOON INTO TONIGHT.
SO WILL GO WITH CHANCE POPS NORTH OF BOUNDARY...LIKELY POPS ALONG
AND SOUTH OF BOUNDARY.
BEHIND THE FRONT...EXPECT BOUNDARY LAYER WINDS TO REMAIN LIGHT...
NORTH/NORTHEAST. THUS EXPECT CONSIDERABLE LOW CLOUDINESS TO REMAIN
MUCH OF THE NIGHT...GRADUALLY DIMINISHING TOWARD DAYBREAK. LOWS
TONIGHT UPPER 50S TO MID 60S SOUTHEAST.

TUESDAY...
ONLY A SMALL CHANCE SHOWERS LINGERING SOUTHERN TIER EARLY MORNING.
OTHERWISE PARTLY CLOUDY SKIES ON TUESDAY. HIGHS LOWER TO MID 80S.

TUESDAY NIGHT THROUGH THURSDAY NIGHT...
REMNANTS OF ALBERTO COMING INTO PLAY FOR LATE TUESDAY NIGHT WITH
GREATEST EFFECT (HIGHEST POPS) EASTERN CWA DURING WEDNESDAY. GFS/NAM
DIFFER ON HANDLING THE SYSTEM AS NAM MORE CONSISTENT WITH TPC TRACK.
GFS DRIER AND EVOLVES INTO AN ELONGATED TROUGH. POPS IN LINE WITH
NAM SOLUTION. SYSTEM PULLING AWAY FROM AREA WEDNESDAY NIGHT. WESTERN
CWA WILL BE THE WARMEST WITH LESS CHANCE FOR SHOWERS/TSTMS.
TEMPERATURES IN THE LOWER 80S WEST....UPPER 70S EAST WITH LIKELY
POPS. DIMINISHING POPS FROM WEST TO EAST WEDNESDAY NIGHT.
THURSDAY/THURSDAY NIGHT...PARTLY CLOUDY SKIES AND WARMER. HIGHS
MID/UPPER 80S. LOWS IN THE LOWER 60S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
GENERALLY A DRY PERIOD. HPC GUIDANCE ACCEPTED WITH SOME ADJUSTMENTS.
TEMPERATURES IN THE UPPER 80S...REACHING AROUND 90 BY THE END OF THE
PERIOD.

&&

.AVIATION...
CONDS WILL DETERIORATE THIS AFTERNOON WITH MOST TAF SITES DROPPING
FROM VFR TO MVFR/IFR CIGS/VIS AS SHOWERS AND STORMS DEVELOP ACROSS
THE AREA AND FRONTAL BOUNDARY ALONG THE NORTHERN TIER SLOWLY DROPS
SOUTH...LOWERING CIGS AND REDUCING VIS IN FOG AS MUCH COOLER AIR
SLOWLY ADVANCES INTO WARM...MOIST AIRMASS TO THE SOUTH.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RA
LONG TERM...RA
AVIATION...VINCENT
Hazardous weather outlook, Jun 12, 4:37 AM EDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
437 AM EDT MON JUN 12 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-130845-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
437 AM EDT MON JUN 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SLOWLY MOVE SOUTHEAST THROUGH CENTRAL NORTH
CAROLINA TODAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
WILL ACCOMPANY THE FRONT. THE BEST CHANCE WILL BE ACROSS THE NORTH
THIS MORNING... THEN ACROSS THE SOUTHEAST COUNTIES THIS AFTERNOON.

ISOLATED SEVERE WEATHER IS POSSIBLE TODAY... ESPECIALLY OVER THE
COASTAL PLAIN AND SANDHILLS. LARGE HAIL AND DAMAGING WIND WOULD BE
THE MAIN SEVERE WEATHER THREATS.

FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN CAN ALSO BE EXPECTED
WITH THE THUNDERSTORMS. LOCAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES
ARE EXPECTED ESPECIALLY OVER THE COASTAL PLAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS MAY BE NEEDED THIS AFTERNOON FOR THE SANDHILLS
AND COASTAL PLAIN.

PWB

In the hours before

Local storm report, Jun 12, 12:30 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1230 PM EDT MON JUN 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             CLEMMONS                36.02N 80.39W
06/11/2006  E0.75 INCH       FORSYTH            NC   PUBLIC

            PENNY SIZE HAIL REPORTED IN CLEMMONS.

&&

BSD
Local storm report, Jun 12, 12:33 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1233 PM EDT MON JUN 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     4 E SNOW CAMP           35.87N 79.35W
06/11/2006                   ALAMANCE           NC   COUNTY OFFICIAL

            SEVERAL TREES DOWN IN THE SOUTHEASTERN PORTIONS OF
            ALAMANCE COUNTY.

&&

BSD
Local storm report, Jun 12, 12:36 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
1236 PM EDT MON JUN 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     3 SW WADESBORO          34.94N 80.11W
06/11/2006                   ANSON              NC   PUBLIC

            TREE DOWN OFF OF NC HWY 109 ON PLEASANT HILL CHURCH RD.

0530 PM     TSTM WND DMG     1 NE WADESBORO          34.98N 80.06W
06/11/2006                   ANSON              NC   PUBLIC

            TREE DOWN JUST NORHTEAST OF WADESBORO OFF OF NC HWY 109.

0530 PM     TSTM WND DMG     1 NW WADESBORO          34.98N 80.08W
06/11/2006                   ANSON              NC   PUBLIC

            TREE DOWN NEAR NC HWY 742 AND BROWN CREEK CHURCH RD.

0531 PM     HAIL             CLEMMONS                36.02N 80.39W
06/11/2006  E0.75 INCH       FORSYTH            NC   PUBLIC

            PENNY SIZE HAIL REPORTED IN CLEMMONS.

0544 PM     HAIL             ANSONVILLE              35.10N 80.11W
06/11/2006  E1.75 INCH       ANSON              NC   PUBLIC

            GOLF BALL SIZE HAIL REPORTED IN ANSONVILLE.

0609 PM     HAIL             3 E STOKESDALE          36.24N 79.93W
06/11/2006  E0.75 INCH       GUILFORD           NC   TRAINED SPOTTER

            HIGHWAY 158 AND 220. PENNY HAIL COVERED THE GROUND.

0614 PM     HAIL             THOMASVILLE             35.89N 80.08W
06/11/2006  E1.75 INCH       DAVIDSON           NC   PUBLIC

            GOLF BALL SIZE HAIL REPORTED BY THE PUBLIC ON THE NORTH
            SIDE OF THOMASVILLE NEAR US HWY 70.

0630 PM     TSTM WND DMG     GREENSBORO              36.08N 79.83W
06/11/2006                   GUILFORD           NC   TRAINED SPOTTER

            TWO...SIX TO EIGHT INCH DIAMETER TREES DOWN NEAR
            INTERSECTION OF OWEN AND MARKHAM RD.

0630 PM     TSTM WND GST     GREENSBORO              36.08N 79.83W
06/11/2006  E60.00 MPH       GUILFORD           NC   TRAINED SPOTTER

            60 MPH WIND GUST ESTIMATED NEAR LAKE JEANETTE ON THE
            NORTH SIDE OF GREENSBORO.

0630 PM     HAIL             GREENSBORO              36.08N 79.83W
06/11/2006  E1.50 INCH       GUILFORD           NC   TRAINED SPOTTER

            QUARTER TO PING PONG BALL SIZE HAIL REPORTED NEAR LAKE
            JEANETTE.

0630 PM     TSTM WND DMG     GREENSBORO              36.08N 79.83W
06/11/2006                   GUILFORD           NC   TRAINED SPOTTER

            TREES ON POWER LINES AT RANKIN CHURCH NEAR SUMMIT AVE.

0630 PM     TSTM WND DMG     GREENSBORO              36.08N 79.83W
06/11/2006                   GUILFORD           NC   TRAINED SPOTTER

            TWO LARGE OAK TREES DOWN NEAR THE INTERSECTION OF SUMMIT
            AVE. AND DANE ST.

0634 PM     HAIL             GREENSBORO              36.08N 79.83W
06/11/2006  E0.75 INCH       GUILFORD           NC   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED NEAR OWEN AND WICHITA RD IN
            GREENSBORO.

0641 PM     TSTM WND DMG     4 S STANFIELD           35.18N 80.43W
06/11/2006                   STANLY             NC   LAW ENFORCEMENT

            TREE DOWN NEAR LOVE MILL RD. AND TALLEY RD. FOUR MILES
            SOUTH OF STANFIELD.

0725 PM     TSTM WND DMG     3 SW GREENSBORO         36.05N 79.86W
06/11/2006                   GUILFORD           NC   TRAINED SPOTTER

            TREE DOWN 3 MILES SOUTHWEST OF PTI.

0735 PM     TSTM WND DMG     4 E SNOW CAMP           35.87N 79.35W
06/11/2006                   ALAMANCE           NC   COUNTY OFFICIAL

            SEVERAL TREES DOWN IN THE SOUTHEASTERN PORTIONS OF
            ALAMANCE COUNTY.

0745 PM     TSTM WND DMG     3 SSE SAXAPAHAW         35.91N 79.30W
06/11/2006                   ALAMANCE           NC   TRAINED SPOTTER

            NUMEROUS ONE INCH IN DIAMETER TREE BRANCHES DOWN ON NC
            HWY 87 NEAR ELI WHITNEY.

0830 PM     TSTM WND DMG     PITTSBORO               35.72N 79.17W
06/11/2006                   CHATHAM            NC   LAW ENFORCEMENT

            NUMEROUS TREES REPORTED DOWN THROUGHOUT THE CITY OF
            PITTSBORO.

0830 PM     TSTM WND DMG     1 N MONCURE             35.63N 79.08W
06/11/2006                   CHATHAM            NC   TRAINED SPOTTER

            SEVERAL TREES DOWN ALONG US HWY 1... NEAR EXIT 79.

0845 PM     TSTM WND DMG     MONCURE                 35.62N 79.08W
06/11/2006                   CHATHAM            NC   LAW ENFORCEMENT

            NUMEROUS TREES REPORTED DOWN IN MONCURE AND CORINTH.

0845 PM     TSTM WND DMG     10 SW PRINCETON         35.36N 78.29W
06/11/2006                   JOHNSTON           NC   LAW ENFORCEMENT

            ONE TREE DOWN NEAR HARPPER HOUSE RD. SOUTH OF THE
            BENTENVILLE AREA.

0855 PM     TORNADO          NEW HILL                35.68N 78.90W
06/11/2006                   WAKE               NC   PUBLIC

            PUBLIC REPORT TORNADO ON HARRIS LAKE

0901 PM     TSTM WND DMG     2 S HOLLY SPRINGS       35.63N 78.84W
06/11/2006                   WAKE               NC   PUBLIC

            NUMEROUS TREES DOWN SOUTH OF HOLLY SPRINGS NEAR THE
            WILBON AREA.

0905 PM     TSTM WND DMG     3 SW DUNCAN             35.53N 78.92W
06/11/2006                   HARNETT            NC   LAW ENFORCEMENT

            TREE DOWN ON COKESBURY RD ABOUT 3 MILES SOUTHWEST OF
            DUNCAN.

0905 PM     TSTM WND DMG     2 N LILLINGTON          35.43N 78.82W
06/11/2006                   HARNETT            NC   LAW ENFORCEMENT

            POWER LINES DOWN ON MATTHEWS ROAD NEAR HIGHWAY 401 NORTH
            ABOUT 2 MILES NORTH OF LILLINGTON.

0905 PM     TSTM WND DMG     2 WNW ANGIER            35.52N 78.77W
06/11/2006                   HARNETT            NC   LAW ENFORCEMENT

            TREE DOWN ON ATKINS ROAD NEAR THE WAKE COUNTY LINE.
            AUTOMOBILE HIT TREE IN THE ROAD...HOWEVER...NO INJURIES
            OR DAMAGE REPORTED.

0905 PM     TSTM WND DMG     3 SW DUNCAN             35.53N 78.92W
06/11/2006                   HARNETT            NC   LAW ENFORCEMENT

            TREE DOWN ON COKESBURY RD ABOUT 3 MILES SOUTHWEST OF
            DUNCAN.

0905 PM     TSTM WND DMG     ANGIER                  35.51N 78.74W
06/11/2006                   HARNETT            NC   LAW ENFORCEMENT

            TREES DOWN ON WYNDHAM PLACE DRIVE OFF OF RAWLS CHURCH RD
            IN ANGIERS. TREES WERE BLOCKING BOTH LANES OF THE ROAD.

0906 PM     HAIL             5 SSW HOLLY SPRINGS     35.59N 78.87W
06/11/2006  E0.25 INCH       WAKE               NC   TRAINED SPOTTER

            PEA SIZED HAIL ON VOORHEES LANE.

0910 PM     TSTM WND DMG     ANGIER                  35.51N 78.74W
06/11/2006                   HARNETT            NC   LAW ENFORCEMENT

            TREES DOWN ON WYNDHAM PLACE DR OFF OF RAWLS CHURCH ROAD
            IN ANGIER. BOTH LANES OF THE ROAD WERE BLOCKED.

0910 PM     TSTM WND DMG     2 WNW ANGIER            35.52N 78.77W
06/11/2006                   HARNETT            NC   LAW ENFORCEMENT

            TREE DOWN ON ATKINS ROAD NEAR THE WAKE COUNTY LINE.
            VEHICLE HIT TREE...HOWEVER...NO INJURIES OR DAMAGE
            REPORTED.

0910 PM     TSTM WND DMG     2 N LILLINGTON          35.43N 78.82W
06/11/2006                   HARNETT            NC   LAW ENFORCEMENT

            POWER LINES DOWN ON MATTHEWS ROAD NEAR HIGHWAY 401 NORTH
            ABOUT 2 MILES NORTH OF LILLINGTON.

0910 PM     HAIL             7 S RALEIGH             35.71N 78.64W
06/11/2006  E0.75 INCH       WAKE               NC   TRAINED SPOTTER

            PENNY SIZE HAIL AND WIND GUSTS TO NEAR 45 MPH REPORTED
            NEAR US HWY 401 AND TEN TEN RD.

0915 PM     TSTM WND DMG     2 SW FUQUAY-VARINA      35.57N 78.82W
06/11/2006                   WAKE               NC   TRAINED SPOTTER

            LARGE TREE DOWN... BLOCKING PINEY GROVE-WILBON ROAD.

0915 PM     HEAVY RAIN       PITTSBORO               35.72N 79.17W
06/11/2006  M2.00 INCH       CHATHAM            NC   TRAINED SPOTTER

            2 INCHES OF RAIN REPORTED NEAR US 15 AND 501 DURING THE
            PAST HOUR.

0920 PM     FLASH FLOOD      GARNER                  35.69N 78.63W
06/11/2006                   WAKE               NC   TRAINED SPOTTER

            FLOODING REPORTED BY SPOTTER AT US HWY 401 AND SIMPKINS
            ROAD NEAR COLONIAL HEIGHTS

0920 PM     HAIL             PRINCETON               35.47N 78.16W
06/11/2006  E0.75 INCH       JOHNSTON           NC   PUBLIC

            PENNY SIZE HAIL REPORTED BY THE PUBLIC IN PRINCETON.

0925 PM     HAIL             5 SW CLAYTON            35.60N 78.52W
06/11/2006  E0.75 INCH       JOHNSTON           NC   LAW ENFORCEMENT

            PENNY SIZED HAIL IN THE TOWN OF CLEVELAND.

0925 PM     HAIL             GOLDSBORO               35.37N 77.98W
06/11/2006  E0.75 INCH       WAYNE              NC   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED NEAR WAYNE MEMORIAL DR AND US
            HWY 70 IN GOLDSBORO.

0929 PM     TSTM WND GST     6 S GARNER              35.61N 78.63W
06/11/2006  M65.00 MPH       WAKE               NC   TRAINED SPOTTER

            65 MPH WIND GUST MEASURED...SIX MILES SOUTH OF GARNER.

0935 PM     HAIL             3 NW COATS CROSSROADS   35.55N 78.59W
06/11/2006  E0.75 INCH       JOHNSTON           NC   PUBLIC

            PENNY SIZED HAIL REPORTED ON INTERSTATE 40... BETWEEN
            EXITS 319 AND 312.

1030 PM     HEAVY RAIN       GARNER                  35.69N 78.63W
06/11/2006  M2.02 INCH       WAKE               NC   TRAINED SPOTTER

            2.02 INCHES OF RAIN REPORTED IN THE GARNER AREA DURING
            THE PAST FEW HOURS.

&&

BSD
Special weather statement, Jun 12, 2:31 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
231 PM EDT MON JUN 12 2006

NCZ042-073>078-083>086-088-089-122015-
JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-
SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...SMITHFIELD...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO...
ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON
231 PM EDT MON JUN 12 2006

...SCATTERED THUNDERSTORMS DEVELOPING OVER PORTIONS OF THE SOUTHERN
PIEDMONT... SANDHILLS... AND SOUTHERN AND CENTRAL COASTAL PLAIN...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP SOUTH OF HIGHWAY
64 AND MOVE EAST OVER THE NEXT SEVERAL HOURS. SOME LOCATIONS
AFFECTED INCLUDE... ALBEMARLE... LAURINBURG... FAYETTEVILLE...
GOLDSBORO... AND SMITHFIELD.

GUSTY WINDS...SMALL HAIL...DANGEROUS CLOUD-TO-GROUND LIGHTNING...AND
HEAVY DOWNPOURS ARE ALL POSSIBLE WITH THESE STORMS.

BSD
Local storm report, Jun 12, 3:04 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
304 PM EDT MON JUN 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             LAURINBURG              34.77N 79.47W
06/12/2006  E1.00 INCH       SCOTLAND           NC   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN THE CITY OF LAURINBURG.

&&

BSD
Local storm report, Jun 12, 3:07 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
307 PM EDT MON JUN 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             LAURINBURG              34.77N 79.47W
06/12/2006  E1.00 INCH       SCOTLAND           NC   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN THE CITY OF LURINBURG.

&&

BSD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:25 PM EDTSevere Thunderstorm WarningRAHChatham35 min
Jun 11, 8:35 PM EDTSevere Thunderstorm WarningRAHHarnett, Wake40 min
Jun 11, 8:49 PM EDTTornado WarningRAHWake26 min
Jun 11, 8:51 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne39 min
Jun 11, 8:53 PM EDTTornado WarningRAHHarnett37 min
Jun 11, 9:12 PM EDTSevere Thunderstorm WarningRAHWake33 min
Jun 11, 9:26 PM EDTSevere Thunderstorm WarningRAHJohnston49 min
Jun 11, 10:03 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance, Warren42 min
Jun 11, 10:36 PM EDTSevere Thunderstorm WarningRAHHalifax24 min
Jun 12, 2:44 PM EDTSevere Thunderstorm WarningRAHScotland31 min
Jun 12, 3:27 PM EDTSevere Thunderstorm WarningRAHCumberland33 min
Jun 12, 4:05 PM EDTSevere Thunderstorm WarningRAHRichmond40 min
Jun 12, 4:49 PM EDTSevere Thunderstorm WarningRAHAnson41 min
Jun 12, 5:35 PM EDTSevere Thunderstorm WarningRAHHarnett25 min
Jun 12, 5:47 PM EDTSevere Thunderstorm WarningRAHJohnston28 min
Jun 12, 5:56 PM EDTSevere Thunderstorm WarningRAHLee34 min
Jun 12, 6:14 PM EDTSevere Thunderstorm WarningRAHJohnston34 min
Jun 12, 7:08 PM EDTSevere Thunderstorm WarningRAHWayne22 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.